# SDR ASAA1159889

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,925 hours, 5,284 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTED APU IN SAN ELEC OK NO AIR PRESSURE WHEN APU BLEED OPEN.  PERFORMED BITE TEST ON APU REF MM 49 61 00, NO FAULTS FOUND.  RESTARTED APU AND APU BLEED WORKS NORMAL REF MM 49 11 00.  NO HISTORY FOR 30 DAYS, GROUND VERIFICATION SATISFACTORY OK FOR SERVICE.
